# SDR CA990308024

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WING NR 1 FUEL BOOST PUMP ELECTRICAL SUPPLY WIRES FOUND ARCING AGAINST WING PLANK CAUSING SIGNIFICANT MATERIAL LOSS IN WING STRUCTURE AND DAMAGE TO WIRE INSULATION.
